# SDR MT9A2015052900001

- Difficulty date: May 13, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N802AA
- Make and model: Cessna 208B
- Aircraft serial: 208B0873
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bushing
- Part number: 2520569
- Condition: Failed
- Location: Fcu
- Component: Fuel Control
- Component part number: 32448974
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE THROTTLE LEVER JAMMED UP AND WOULD NOT COME OUT OF REVERSE.  MAINTENANCE INSPECTED, CHECKED RIGGING, LUBRICATED, PERFORMED A PERFORMANCE RUN, BUT COULD NOT DUPLICATE THE PROBLEM.  2 FLIGHT LEGS LATER THE ENGINE WOULD NOT GO INTO FORWARD THRUST.  MAINTENANCE AGAIN LOOKED AT THE ENGINE AND DURING THE ENGINE RUN, THE THROTTLE LEVER, AFTER BEING RUN UP TO POWER, WOULD NOT RETARD BACK TO THE FLIGHT IDLE GATE.  THE INSPECTION FOUND OUT-OF-ROUND WEAR ON THE 2520569 BUSHING ATTACHED TO THE 3240570 LINKAGE CAUSING THE BUSHING TO HANG UP.  LINKAGE ALSO SHOWED WEAR BETWEEN BUSHING AND THREADED END OF LINKAGE.  REPLACEMENT OF BUSHING AND LINKAGE RESOLVED THE ISSUE.
